# SDR IGAL2014FA0000404

- Difficulty date: June 13, 2014
- Submitted: June 27, 2014
- Operation: General aviation
- Aircraft: N49643
- Make and model: Bell 206B
- Aircraft serial: 1813
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Bracket
- Part number: 306031418001
- Condition: Defective
- Location: Tail Boom
- Component: Tail Boom, Bell
- Component part number: 206031004115B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 100 HOUR INSPECTION AND COMPIANCE WITH ASB206-12-129, REV C DATED 09 JUNE 2014 FOR INSPECTION ONLY, WHICH IS DIRECTLY APPLICABLE TO THE PART THAT WAS FOUND DEFECTIVE, THE SUPPORT BRACKET WAS FOUND BOTH CRACKED AND BROKEN.  MFG WAS NOTIFIED AT THE TIME OF REPORTING.  ASB WAS COMPLIED WITH BY REPLACING OF TAIL BOOM VERTICAL FIN  SUPPORT WITH A 1 PIECE SUPPORT, PN 206-033-426-003 IAW ASB.
